# SDR UPS07849211

- Difficulty date: February 12, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT PRESSURE BULKHEAD CRACKED AT STA 1766 LBL 24 L10L AREA.  CUT OUT DAMAGED AREA AT AFT PRESSURE BULKHEAD STA 1766 LBL 24 L10L IAW SRM 53-2-5 FIG 14A.  FABRICATED AND INSTALLED FINGER DOUBLER, FILLER  AND REPAIR DOUBLER AT AFT PRESSURE BULKHEAD STA 1766 LBL 24 L10L IAW SRM 53-2-5 FIG 14A, AND SRM TR 53-194.
